# SDR IPXA2571289

- Difficulty date: January 5, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,189 hours, 14,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR STRUCTURE FLOOR SUPPORT AT STA 1055, LBL 54 HAS CORROSION AROUND FASTENER.  REPLACED MAIN CARGO COMPARTMENT FLOOR STRUCTURE, FLOOR SUPPORT AT STA 1055, LBL 54 IAW DWG 144N5005 AND SRM 51-40-20.
